# SDR AU990308

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 2212 · Altitude Controller
- Part: Actuator
- Part number: 41800302000
- Condition: Binding
- Location: Autopilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT COMPENSATION ACTUATOR BINDING.
